# SDR IXXA20140609005

- Difficulty date: June 9, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N316CM
- Make and model: Boeing 767338
- Aircraft serial: 24146
- Aircraft time: 92,360 hours, 24,103 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 113T1345101
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP NR 1 SUPPORT OTBD FLANGE HOLE AT 12 O'CLOCK HAS DEFECT INDICATION WITH ROTARY SCAN.  POSSIBLE CORROSION OR PITTING.  REPAIRED FLANGE AT 12'O CLOCK POSITION TO FINAL OF .480.  FREEZE PLUG INSTALLED & DRILLED TO NOMINAL LIMITS IAW REA 47100REA01.
